Helffer, B.; Hoffmann-Ostenhof, T.; Terracini, S.
Nodal Domains and Spectral Minimal Partitions
Annales de l'I.H.P. Analyse non linéaire, Tome 26 (2009) no. 1 , p. 101-138
Zbl 1171.35083 | MR 2483815 | 3 citations dans Numdam
doi : 10.1016/j.anihpc.2007.07.004
URL stable : http://www.numdam.org/item?id=AIHPC_2009__26_1_101_0

Bibliographie

[1] Abramowitz M., Stegun I. A., Handbook of Mathematical Functions, Applied Math. Series, vol. 55, National Bureau of Standards, 1964.

[2] Alessandrini G., Critical Points of Solutions of Elliptic Equations in Two Variables, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 14 (2) (1988) 229-256. Numdam | MR 939628 | Zbl 0649.35026

[3] Alessandrini G., Nodal Lines of Eigenfunctions of the Fixed Membrane Problem in General Convex Domains, Comment. Math. Helv. 69 (1) (1994) 142-154. MR 1259610 | Zbl 0838.35006

[4] Ancona A., Helffer B., Hoffmann-Ostenhof T., Nodal Domain Theorems À La Courant, Documenta Math. 9 (2004) 283-299. MR 2117417 | Zbl 1067.35051

[5] Bandle C., Isoperimetric Inequalities and Applications, Monographs and Studies in Mathematics, vol. 7, Pitman, 1980. MR 572958 | Zbl 0436.35063

[6] Bucur P., Zolesio J. P., N-Dimensional Shape Optimization Under Capacitary Constraints, J. Differential Equations 123 (1995) 504-522. MR 1362884 | Zbl 0847.49029

[7] Bucur P., Buttazzo G., Henrot A., Existence Results for Some Optimal Partition Problems, in: Monographs and Studies in Mathematics, vol. 8, 1998, pp. 571-579. MR 1657219 | Zbl 0915.49006

[8] Buttazzo G., Dal Maso G., Shape Optimization for Dirichlet Problems: Relaxed Formulation and Optimality Conditions, Appl. Math. Optim. 23 (1991) 17-49. MR 1076053 | Zbl 0762.49017

[9] Buttazzo G., Dal Maso G., An Existence Result for a Class of Shape Optimization Problems, Arch. Rat. Mech. Anal. 122 (1993) 183-195. MR 1217590 | Zbl 0811.49028

[10] Cafferelli L. A., Fang Hua Lin , An Optimal Partition Problem for Eigenvalues, J. Sci. Comput. 31 (2007) 5-14. MR 2304268 | Zbl 1123.65060

[11] Conti M., Terracini S., Verzini G., A Variational Problem for the Spatial Segregation of Reaction-Diffusion Systems, Indiana Univ. Math. J. 54 (3) (2005) 779-815. MR 2151234 | Zbl 1132.35397

[12] Conti M., Terracini S., Verzini G., On a Class of Optimal Partition Problems Related to the Fucik Spectrum and to the Monotonicity Formula, Calc. Var. 22 (2005) 45-72. MR 2105968 | Zbl 1132.35365

[13] Dauge M., Helffer B., Eigenvalue Variation II. Multidimensional Problems, J. Differential Equations 104 (2) (1993) 263-297. MR 1231469 | Zbl 0807.34033

[14] Diestel R., Graph Theory, Graduate Texts in Mathematics, vol. 173, second ed., Springer, 2000. MR 1743598 | Zbl 0945.05002

[15] Gilbarg D., Trudinger N. S., Elliptic Partial Differential Equations of Second Order, Springer, 1983. MR 737190 | Zbl 0562.35001

[16] Greenberg M. J., Harper J. R., Algebraic Topology: a First Course, Mathematics Lecture Note Series, vol. 58, Benjamin/Cummings Publishing Co., Inc., Reading, MA, 1981, Advanced Book Program. MR 643101 | Zbl 0498.55001

[17] Hartman P., Wintner A., On the Local Behavior of Solutions of Non-Parabolic Partial Differential Equations, Amer. J. Math. 75 (1953) 449-476. MR 58082 | Zbl 0052.32201

[18] B. Helffer, T. Hoffmann-Ostenhof, Converse spectral problems for nodal domains, Extended version, Preprint, Sept. 2005, mp_arc 05343. MR 2324557

[19] B. Helffer, T. Hoffmann-Ostenhof, Converse spectral problems for nodal domains. Preprint, April 2006, Moscow Math. J., in press. MR 2324557 | Zbl 1125.35068

[20] B. Helffer, T. Hoffmann-Ostenhof, On nodal patterns and spectral optimal partitions, Unpublished Notes, December 2005.

[21] Hoffmann-Ostenhof M., Hoffmann-Ostenhof T., Local Properties of Solutions of Schrödinger Equations, Comm. Partial Differential Equations 17 (1992) 491-522. MR 1163434 | Zbl 0783.35054

[22] Hoffmann-Ostenhof M., Hoffmann-Ostenhof T., Nadirashvili N., Interior Hölder Estimates for Solutions of Schrödinger Equations and the Regularity of Nodal Sets, Comm. Partial Differential Equations 20 (1995) 1241-1243. MR 1335750 | Zbl 0846.35036

[23] Hoffmann-Ostenhof T., Michor P., Nadirashvili N., Bounds on the Multiplicity of Eigenvalues for Fixed Membranes, GAFA 9 (1999) 1169-1188. MR 1736932 | Zbl 0949.35102

[24] Kato T., Perturbation Theory for Linear Operators, second ed., Springer, 1977. MR 1335452 | Zbl 0342.47009

[25] Pleijel A., Remarks on Courant's Nodal Theorem, Comm. Pure Appl. Math. 9 (1956) 543-550. MR 80861 | Zbl 0070.32604

[26] Pommerenke C., Boundary Behavior of Conformal Maps, Grundlehren der Mathematischen Wissenshaften, vol. 295, Springer, 1992. MR 1217706 | Zbl 0762.30001

[27] Reed M., Simon B., Methods of Modern Mathematical Physics IV: Analysis of Operators, Academic Press, 1978. MR 493421 | Zbl 0401.47001

[28] Shimakura N., La Pemiére Valuer Propre Du Laplacien Pour Le Problème De Dirichlet, J. Math. Pures Appl. 62 (1983) 129-152. MR 713393 | Zbl 0526.35060

[29] Simon B., Lower Semi-Continuity of Positive Quadratic Forms, Proc. Roy. Soc. Edinburgh 29 (1977) 267-273. MR 512713 | Zbl 0442.47017

[30] Simon B., A Canonical Decomposition for Quadratic Forms With Applications to Monotone Convergence Theorems, J. Funct. Anal. 28 (1978) 377-385. MR 500266 | Zbl 0413.47029

[31] Stollmann P., A Convergence Theorem for Dirichlet Forms With Applications to Boundary Value Problems With Varying Domains, Math. Z. 219 (1995) 275-287. MR 1337221 | Zbl 0822.31005

[32] Sverak V., On Optimal Shape Design, J. Math. Pures Appl. 72 (1993) 537-551. MR 1249408 | Zbl 0849.49021

[33] Watson G. N., A Treatise on the Theory of Bessel Functions, Cambridge University Press, 1966. JFM 48.0412.02 | MR 1349110 | Zbl 0174.36202

[34] Weidmann J., Continuity of the Eigenvalues of Self-Adjoint Operators With Respect to the Strong Operator Topology, Integral Equations Operator Theory 3 (1980) 138-142. MR 570866 | Zbl 0476.47008

[35] Weidmann J., Monotone Continuity of the Spectral Resolution and the Eigenvalues, Proc. R. Soc. Edinburgh Sect. A 85 (1980) 131-136. MR 566070 | Zbl 0448.47008

[36] Weidmann J., Stetige Abhängigkeit Der Eigenwerte Und Eigenfunktionen Elliptischer Differentialoperatoren Vom Gebiet, Math. Scand. 54 (1984) 51-69. MR 753063 | Zbl 0526.35061